advertisement
Question
Posted by: CT | 2004/10/01

ABORTION

Hi Doc,

I had an abortion on the 10 September by my Gynae, he did a clinical abortion as I was over 12 weeks (in theatre) or something like that. I bled a lot for a few days though. My problem is its now 3 weeks already and I still have a brownish discharge and it doesnt smell good.

I havent slept with my husband ever since the abortion. What could be causing the discharge and what can I use. And how soon can I take the Pill for contraceptive? I really would like to start being intimate with my husband but I am embarrassed about the smell.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If it is foul-smelling it sounds as if it may be infected. You need to see a doctor to get proper examination and treatment

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Penelope | 2004/10/01

Three weeks is a long time, yes. By now it ought to have ended. You may have an infection and should have it checked out. Also, I think the discharge should be more yellow than brown by now.

Reply to Penelope

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement